# SDR DALA2020011500311

- Difficulty date: June 13, 2016
- Submitted: January 15, 2020
- Operation: Air carrier
- Aircraft: N330NW
- Make and model: Airbus A320-211
- Aircraft serial: 307
- Aircraft time: 82,834 hours, 38,245 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CONFIRM DT EVALUATION FOR POSSIBLE FCS REPAIR ON EXTERNAL SKIN LOC BTW FR72 TO FR73 AND BTW STR 31R TO STR 32R AT LOWER FUSELAGE, PERFORMED PERMANENT REPAIR ON EXTERNAL SKIN LOCATED BTW FR 72 TO FR 73 AND BTW STR 31R TO STR 32R AT LOWER FUSELAGE AS PER SRM 53-00-11 PARAGRAPH 4.W STEP 7(A) FIGURE 238 589/590, AS PER ER/A NR .545659-14 REVISION A ITEM 12.
